# SDR AALA202112214536

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 61,853 hours, 30,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1740
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 62,143 hours, 34,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING ESCAPE SLIDE JOB CARD 26L20025014, LEFT CABIN POWER SUPPLY EMERGENCY UNIT FAILED TEST. REMOVED AND REPLACED LEFT CABIN EMERGENCY POWER SUPPLY UNIT OPERATIONS CHECK GOOD PER AMM 33-51-38-400-002-A.
